TOPOLOGY PROCEEDINGS



Volume 40 (2012)

All Topology Proceedings articles are now successively published electronically on this website as soon as they are ready for publication. After each volume is completed, its paper version is printed and sent to subscribers. Both versions of each article, electronic and paper, have the same text and pagination. Additionally, the electronic version may contain other media elements such as hyperlinks, color figures, animations, etc.

This volume was edited at Auburn University.


R. A. McCoy, The Homeomorphism Group on R with the Fine Topology and Semi-Box Product Spaces, Top. Proc. 40 (2012) pp. 1-20. (E-published on April 11, 2011)
Free full version    
Eleftherios Tachtsis, BPI Is Equivalent to Compactness-n, n ≥ 6, of Tychonoff Powers of 2, Top. Proc. 40 (2012) pp. 21-28. (E-published on April 29, 2011)
Free full version    
Paolo Lipparini, Some Compactness Properties Related to Pseudocompactness and Ultrafilter Convergence, Top. Proc. 40 (2012) pp. 29-51. (E-published on May 2, 2011)
Free full version    
Antonio Peláez, Induced Mappings Between the Hyperspaces C(X) of Continua and Universal Mappings, Top. Proc. 40 (2012) pp. 53-62. (E-published on May 2, 2011)
Free full version    
Manuel Fernández, On Some Classes of Paratopological Groups, Top. Proc. 40 (2012) pp. 63-72. (E-published on May 3, 2011)
Free full version    
Benjamin Marlin, An Upper Semi-Continuous Model for the Lorenz Attractor, Top. Proc. 40 (2012) pp. 73-81. (E-published on May 18, 2011)
Free full version    
J. P. Boroński, Periodic Orientation Reversing Homeomorphisms of S² with an Invariant Pseudo-Circle, Top. Proc. 40 (2012) pp. 83-90. (E-published on May 19, 2011)
Free full version    
Félix Capulín, Fernando Orozco-Zitli and Isabel Puga, Confluent Mappings of Fans That Do Not Preserve Selectibility and Nonselectibility, Top. Proc. 40 (2012) pp. 91-98. (E-published on May 20, 2011)
Free full version    
Franklin D. Tall, PFA(S)[S] and the Arhangel'skiĭ-Tall Problem, Top. Proc. 40 (2012) pp. 99-108. (E-published on May 23, 2011)
Free full version    
David Gauld, Homeomorphisms of Bagpipes, Top. Proc. 40 (2012) pp. 109-120. (E-published on May 25, 2011)
Free full version    
Kedian Li and Fucai Lin, Characterizations of Quasi-Pseudo-Metrizable Spaces, Top. Proc. 40 (2012) pp. 121-129. (E-published on May 26, 2011)
Free full version    
Stewart Baldwin, Continuous Itinerary Topologies in Higher Dimensions, Top. Proc. 40 (2012) pp. 131-153. (E-published on June 17, 2011)
Free full version    
Florencio Corona-Vázquez and Alejandro Ramírez-Páramo, Universal Classes of Continua, Top. Proc. 40 (2012) pp. 155-166. (E-published on June 27, 2011)
Free full version    
Van Nall, Connected Inverse Limits with a Set-Valued Function, Top. Proc. 40 (2012) pp. 167-177. (E-published on July 5, 2011)
Free full version    
Alexander Zupan, A Lower Bound on the Width of Satellite Knots, Top. Proc. 40 (2012) pp. 179-188. (E-published on July 21, 2011)
Free full version    
Benjamin Espinoza and Likin C. Simon Romero, Characterizations of Terminal Subcontinua, Top. Proc. 40 (2012) pp. 189-194. (E-published on August 25, 2011)
Free full version    
Andrzej Szymanski, Retracts and Non-Normality Points, Top. Proc. 40 (2012) pp. 195-201. (E-published on August 25, 2011)
Free full version    
W. T. Ingram, Concerning Nonconnected Inverse Limits with Upper Semi-Continuous Set-Valued Functions, Top. Proc. 40 (2012) pp. 203-214. (E-published on September 12, 2011)
Free full version    
Sergio Macías, Deformation Retracts and Hilbert Cubes in n-fold Hyperspaces, Top. Proc. 40 (2012) pp. 215-226. (E-published on October 22, 2011)
Free full version    
Sergey A. Antonyan and Natalia Jonard-Pérez, Equivariant Selections of Convex-Valued Maps, Top. Proc. 40 (2012) pp. 227-238. (E-published on November 4, 2011)
Free full version    
Thilo Kuessner, Group Homology and Ideal Fundamental Cycles, Top. Proc. 40 (2012) pp. 239-258. (E-published on November 4, 2011)
Free full version    
Félix Capulín, Fernando Orozco-Zitli, and Isabel Puga, Bend Intersection Property and Continua of Generalized Type N, Top. Proc. 40 (2012) pp. 259-270. (E-published on November 14, 2011)
Free full version    
Allan L. Edmonds, Klein Bottles and Multidimensional Fixed Point Sets, Top. Proc. 40 (2012) pp. 271-281. (E-published on January 20, 2012)
Free full version    
Piotr Mikusiński and Steven A. Purtee, Connectedness in Spaces of Pseudoquotients, Top. Proc. 40 (2012) pp. 283-288. (E-published on January 24, 2012)
Free full version    
Haruto Ohta and Teruyuki Yorioka, Elementary Submodel Arguments in Balogh's Dowker Spaces, Top. Proc. 40 (2012) pp. 289-296. (E-published on February 6, 2012)
Free full version    
Sudip Kumar Acharyya and Swapan Kumar Ghosh, A Note on Functions in C(X) with Support Lying on an Ideal of Closed Subsets of X, Top. Proc. 40 (2012) pp. 297-301. (E-published on February 6, 2012)
Free full version    
Paul Fabel, Compactly Generated Quasitopological Homotopy Groups with Discontinuous Multiplication, Top. Proc. 40 (2012) pp. 303-309. (E-published on February 23, 2012)
Free full version    
Harold Bennett and David Lutzer, A Shorter Proof of a Theorem on Hereditarily Orderable Spaces, Top. Proc. 40 (2012) pp. 311-318. (E-published on March 5, 2012)
Free full version    
Paloma Hernández, Jefferson King, and Héctor Méndez, Compact Sets with Dense Orbit in 2X, Top. Proc. 40 (2012) pp. 319-330. (E-published on March 12, 2012)
Free full version    
Włodzimierz J. Charatonik, Matt Insall, and Janusz R. Prajs, Connectedness of the Representation Space for Continua, Top. Proc. 40 (2012) pp. 331-336. (E-published on March 23, 2012)
Free full version    
Peter Nyikos, A Countable Product Theorem for Anti-Ponderous Spaces, Top. Proc. 40 (2012) pp. 337-342. (E-published on April 6, 2012)
Free full version    
Matt Insall and Małgorzata Aneta Marciniak, Nets Defining Ends of Topological Spaces, Top. Proc. 40 (2012) pp. 343-353. (E-published on April 9, 2012)
Free full version    


Vol. 40: Author Index

Acharyya, Sudip Kumar
Sudip Kumar Acharyya and Swapan Kumar Ghosh, A Note on Functions in C(X) with Support Lying on an Ideal of Closed Subsets of X, Top. Proc. 40 (2012) pp. 297-301. (E-published on February 6, 2012)
Free full version    
Antonyan, Sergey A.
Sergey A. Antonyan and Natalia Jonard-Pérez, Equivariant Selections of Convex-Valued Maps, Top. Proc. 40 (2012) pp. 227-238. (E-published on November 4, 2011)
Free full version    
Baldwin, Stewart
Stewart Baldwin, Continuous Itinerary Topologies in Higher Dimensions, Top. Proc. 40 (2012) pp. 131-153. (E-published on June 17, 2011)
Free full version    
Bennett, Harold
Harold Bennett and David Lutzer, A Shorter Proof of a Theorem on Hereditarily Orderable Spaces, Top. Proc. 40 (2012) pp. 311-318. (E-published on March 5, 2012)
Free full version    
Boroński, J. P.
J. P. Boroński, Periodic Orientation Reversing Homeomorphisms of S² with an Invariant Pseudo-Circle, Top. Proc. 40 (2012) pp. 83-90. (E-published on May 19, 2011)
Free full version    
Capulín, Félix
Félix Capulín, Fernando Orozco-Zitli and Isabel Puga, Confluent Mappings of Fans That Do Not Preserve Selectibility and Nonselectibility, Top. Proc. 40 (2012) pp. 91-98. (E-published on May 20, 2011)
Free full version    
Capulín, Félix
Félix Capulín, Fernando Orozco-Zitli, and Isabel Puga, Bend Intersection Property and Continua of Generalized Type N, Top. Proc. 40 (2012) pp. 259-270. (E-published on November 14, 2011)
Free full version    
Charatonik, Włodzimierz J.
Włodzimierz J. Charatonik, Matt Insall, and Janusz R. Prajs, Connectedness of the Representation Space for Continua, Top. Proc. 40 (2012) pp. 331-336. (E-published on March 23, 2012)
Free full version    
Corona-Vázquez , Florencio
Florencio Corona-Vázquez and Alejandro Ramírez-Páramo, Universal Classes of Continua, Top. Proc. 40 (2012) pp. 155-166. (E-published on June 27, 2011)
Free full version    
Edmonds, Allan L.
Allan L. Edmonds, Klein Bottles and Multidimensional Fixed Point Sets, Top. Proc. 40 (2012) pp. 271-281. (E-published on January 20, 2012)
Free full version    
Espinoza, Benjamin
Benjamin Espinoza and Likin C. Simon Romero, Characterizations of Terminal Subcontinua, Top. Proc. 40 (2012) pp. 189-194. (E-published on August 25, 2011)
Free full version    
Fabel, Paul
Paul Fabel, Compactly Generated Quasitopological Homotopy Groups with Discontinuous Multiplication, Top. Proc. 40 (2012) pp. 303-309. (E-published on February 23, 2012)
Free full version    
Fernández, Manuel
Manuel Fernández, On Some Classes of Paratopological Groups, Top. Proc. 40 (2012) pp. 63-72. (E-published on May 3, 2011)
Free full version    
Gauld, David
David Gauld, Homeomorphisms of Bagpipes, Top. Proc. 40 (2012) pp. 109-120. (E-published on May 25, 2011)
Free full version    
Ghosh, Swapan Kumar
Sudip Kumar Acharyya and Swapan Kumar Ghosh, A Note on Functions in C(X) with Support Lying on an Ideal of Closed Subsets of X, Top. Proc. 40 (2012) pp. 297-301. (E-published on February 6, 2012)
Free full version    
Hernández, Paloma
Paloma Hernández, Jefferson King, and Héctor Méndez, Compact Sets with Dense Orbit in 2X, Top. Proc. 40 (2012) pp. 319-330. (E-published on March 12, 2012)
Free full version    
Ingram, W. T.
W. T. Ingram, Concerning Nonconnected Inverse Limits with Upper Semi-Continuous Set-Valued Functions, Top. Proc. 40 (2012) pp. 203-214. (E-published on September 12, 2011)
Free full version    
Insall, Matt
Włodzimierz J. Charatonik, Matt Insall, and Janusz R. Prajs, Connectedness of the Representation Space for Continua, Top. Proc. 40 (2012) pp. 331-336. (E-published on March 23, 2012)
Free full version    
Insall, Matt
Matt Insall and Małgorzata Aneta Marciniak, Nets Defining Ends of Topological Spaces, Top. Proc. 40 (2012) pp. 343-353. (E-published on April 9, 2012)
Free full version    
Jonard-Pérez, Natalia
Sergey A. Antonyan and Natalia Jonard-Pérez, Equivariant Selections of Convex-Valued Maps, Top. Proc. 40 (2012) pp. 227-238. (E-published on November 4, 2011)
Free full version    
King, Jefferson
Paloma Hernández, Jefferson King, and Héctor Méndez, Compact Sets with Dense Orbit in 2X, Top. Proc. 40 (2012) pp. 319-330. (E-published on March 12, 2012)
Free full version    
Kuessner, Thilo
Thilo Kuessner, Group Homology and Ideal Fundamental Cycles, Top. Proc. 40 (2012) pp. 239-258. (E-published on November 4, 2011)
Free full version    
Li, Kedian
Kedian Li and Fucai Lin, Characterizations of Quasi-Pseudo-Metrizable Spaces, Top. Proc. 40 (2012) pp. 121-129. (E-published on May 26, 2011)
Free full version    
Lin, Fucai
Kedian Li and Fucai Lin, Characterizations of Quasi-Pseudo-Metrizable Spaces, Top. Proc. 40 (2012) pp. 121-129. (E-published on May 26, 2011)
Free full version    
Lipparini, Paolo
Paolo Lipparini, Some Compactness Properties Related to Pseudocompactness and Ultrafilter Convergence, Top. Proc. 40 (2012) pp. 29-51. (E-published on May 2, 2011)
Free full version    
Lutzer, David
Harold Bennett and David Lutzer, A Shorter Proof of a Theorem on Hereditarily Orderable Spaces, Top. Proc. 40 (2012) pp. 311-318. (E-published on March 5, 2012)
Free full version    
Macías, Sergio
Sergio Macías, Deformation Retracts and Hilbert Cubes in n-fold Hyperspaces, Top. Proc. 40 (2012) pp. 215-226. (E-published on October 22, 2011)
Free full version    
Małgorzata Aneta Marciniak
Matt Insall and Małgorzata Aneta Marciniak, Nets Defining Ends of Topological Spaces, Top. Proc. 40 (2012) pp. 343-353. (E-published on April 9, 2012)
Free full version    
Marlin, Benjamin
Benjamin Marlin, An Upper Semi-Continuous Model for the Lorenz Attractor, Top. Proc. 40 (2012) pp. 73-81. (E-published on May 18, 2011)
Free full version    
McCoy, R. A.
R. A. McCoy, The Homeomorphism Group on R with the Fine Topology and Semi-Box Product Spaces, Top. Proc. 40 (2012) pp. 1-20. (E-published on April 11, 2011)
Free full version    
Méndez, Héctor
Paloma Hernández, Jefferson King, and Héctor Méndez, Compact Sets with Dense Orbit in 2X, Top. Proc. 40 (2012) pp. 319-330. (E-published on March 12, 2012)
Free full version    
Mikusiński, Piotr
Piotr Mikusiński and Steven A. Purtee, Connectedness in Spaces of Pseudoquotients, Top. Proc. 40 (2012) pp. 283-288. (E-published on January 24, 2012)
Free full version    
Nall, Van
Van Nall, Connected Inverse Limits with a Set-Valued Function, Top. Proc. 40 (2012) pp. 167-177. (E-published on July 5, 2011)
Free full version    
Nyikos, Peter
Peter Nyikos, A Countable Product Theorem for Anti-Ponderous Spaces, Top. Proc. 40 (2012) pp. 337-342. (E-published on April 6, 2012)
Free full version    
Ohta, Haruto
Haruto Ohta and Teruyuki Yorioka, Elementary Submodel Arguments in Balogh's Dowker Spaces, Top. Proc. 40 (2012) pp. 289-296. (E-published on February 6, 2012)
Free full version    
Orozco-Zitli, Fernando
Félix Capulín, Fernando Orozco-Zitli and Isabel Puga, Confluent Mappings of Fans That Do Not Preserve Selectibility and Nonselectibility, Top. Proc. 40 (2012) pp. 91-98. (E-published on May 20, 2011)
Free full version    
Orozco-Zitli, Fernando
Félix Capulín, Fernando Orozco-Zitli, and Isabel Puga, Bend Intersection Property and Continua of Generalized Type N, Top. Proc. 40 (2012) pp. 259-270. (E-published on November 14, 2011)
Free full version    
Peláez, Antonio
Antonio Peláez, Induced Mappings Between the Hyperspaces C(X) of Continua and Universal Mappings, Top. Proc. 40 (2012) pp. 53-62. (E-published on May 2, 2011)
Free full version    
Prajs, Janusz R.
Włodzimierz J. Charatonik, Matt Insall, and Janusz R. Prajs, Connectedness of the Representation Space for Continua, Top. Proc. 40 (2012) pp. 331-336. (E-published on March 23, 2012)
Free full version    
Puga, Isabel
Félix Capulín, Fernando Orozco-Zitli and Isabel Puga, Confluent Mappings of Fans That Do Not Preserve Selectibility and Nonselectibility, Top. Proc. 40 (2012) pp. 91-98. (E-published on May 20, 2011)
Free full version    
Puga, Isabel
Félix Capulín, Fernando Orozco-Zitli, and Isabel Puga, Bend Intersection Property and Continua of Generalized Type N, Top. Proc. 40 (2012) pp. 259-270. (E-published on November 14, 2011)
Free full version    
Purtee, Steven A.
Piotr Mikusiński and Steven A. Purtee, Connectedness in Spaces of Pseudoquotients, Top. Proc. 40 (2012) pp. 283-288. (E-published on January 24, 2012)
Free full version    
Ramírez-Páramo, Alejandro
Florencio Corona-Vázquez and Alejandro Ramírez-Páramo, Universal Classes of Continua, Top. Proc. 40 (2012) pp. 155-166. (E-published on June 27, 2011)
Free full version    
Simon Romero, Likin C.
Benjamin Espinoza and Likin C. Simon Romero, Characterizations of Terminal Subcontinua, Top. Proc. 40 (2012) pp. 189-194. (E-published on August 25, 2011)
Free full version    
Szymanski, Andrzej
Andrzej Szymanski, Retracts and Non-Normality Points, Top. Proc. 40 (2012) pp. 195-201. (E-published on August 25, 2011)
Free full version    
Tachtsis, Eleftherios
Eleftherios Tachtsis, BPI Is Equivalent to Compactness-n, n ≥ 6, of Tychonoff Powers of 2, Top. Proc. 40 (2012) pp. 21-28. (E-published on April 29, 2011)
Free full version    
Tall, Franklin D.
Franklin D. Tall, PFA(S)[S] and the Arhangel'skiĭ-Tall Problem, Top. Proc. 40 (2012) pp. 99-108. (E-published on May 23, 2011)
Free full version    
Yorioka, Teruyuki
Haruto Ohta and Teruyuki Yorioka, Elementary Submodel Arguments in Balogh's Dowker Spaces, Top. Proc. 40 (2012) pp. 289-296. (E-published on February 6, 2012)
Free full version    
Zupan, Alexander
Alexander Zupan, A Lower Bound on the Width of Satellite Knots, Top. Proc. 40 (2012) pp. 179-188. (E-published on July 21, 2011)
Free full version    


Copyright © Topology Proceedings
Topology Proceedings Home Page